I'm on block and replace, 100mcg Levo and 40mg Carbimazole. I am getting the pounding of palpitations when at rest or anxious and inbetween

I'm getting the light wobbles and flutters to the far left of my chest. Just something to put up with or taking too much of one or t'other medication?

Last results were Free T4 14.7 (range 9 - 24), TSH 0.03 (range 0.35 - 5.0)

5 Replies

  • Hi I am on block and replace for Graves and take the same doses as you.I have only been on this regime for 2 eeeks prior to that I was on carb 20mg no levo.I haven't had any papatations since starting carb at all and I was getting them daily before treatment. However I still have some hyper problems the main one insomnia.Your tsh looks really low mine has gone up to1 since carb.I am no expert at all but looks to me as if you still overactive, When is your next blood test?.....kim

  • Hi, next blood test end of May. Been on Carb. for nearly five years (T4 was 150) only get as low as 20mg before wildly hyper again. Been on Levo. since June 13 as went hypo - falling asleep all the time. Endo. says that dependent on next results will reduce both to see which way I go! Not very impressed, because will either be badly hypo or badly hyper and then he will treat accordingly.

  • Hi, was asked to go on block and replace (T4 at nearly 70) last Feb and diagnosed with Graves. Did a lot of reading up and for me decided to go for up and down titration of drug according to monthly blood tests. Has worked gone from 40mg carb down to 2.5mg and no levo. Only get palps if I enjoy wine at weekend..... also cut out wheat and made a lot of positive changes in diet and lifestyle.....x

  • Sounds very positive. My bloods are only ever three or four monthly - next lot will be over five months!

  • Don't wait..... ask for monthly tests until you are stable that includes T4 and T3... saw endo today and she was surprised at how well I have responded, hoping to be one of 40 per cent who recover, crossing all fingers and toes x

You may also like...